# SDR FDEA201202020431

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,049 hours, 9,879 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GEAR WOULD NOT COME.  RETURNED.  HANDLE WOULD NOT MOVE PAST MIDDLE DETENT.  DURING DEBRIEF, CREW REPORTED HANDLE DID NOT FEEL LIKE IT WAS BINDING, BUT RESISTANCE WAS FELT AT HALFWAY POINT, AND HANDLE WOULD NOT MOVE FURTHER.  INTERROGATED PROXIMITY BOX, MEM RECALL SHOWED FAULT BOGIE LEFT.
